• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



question about water infection

pixiepiratess

Going From Flab to FAB!
S: 15st10lb C: 15st6lb G: 11st0lb BMI: 42.2 Loss: 0st4lb(1.82%)
#1
Ok im a bit embarresed! but i got my antibiotics yesterday from the doc and am going to take tablet 4 after lunch the thing is my back still aches a little .. my pelvic area still feels tender and the urgency is just as bad and also (this is the embarresing bit) .. I started to do a wee earlier when doing the dishes :cry: and had to run quick to the loo and there was only a drop and the pain again ..
is there anything else i can do? should the tabs have kicked in now?? also can i take the oasis still ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

jc1976

Silver Member
S: 17st3.5lb C: 15st9lb G: 11st0lb Loss: 1st8.5lb(9.32%)
#2
Pixie, sorry to hear your still not at your best. It can take a few days for the antibiotics to kick in, i would still take the oasis and drink loads of water to flush out your kidneys, take some pain killers aswell, if the pain is still worse than ever and is unbearable i would go back to your gp or even go to your local a+e, could be a wee kidney stone that you could pass yourself but maybe need stronger analgesia, hope your feeling better soon x
 
#3
You can still take the Oasis but it probably won't do too much good. I know it's tough but you should drink a pint of water every 20 minutes, without fail to flush out your kidneys. This will give you a good fighting chance.
Also, stay clear of fizzy drinks or coffee and booze.
Keep a hot water bottle at your back to keep your kidneys warm and if you still don't feel better after all of this then your doctor might need to give you a stronger antibiotic. If so just take it with some food, dinner or if you can't eat just a cracker or a half a banana. They can be quite harsh on the tummy.
Nothing to be embarrassed about with the little pee, that is just your body's way of telling you your kidneys are now involved. Very common really!
A stronger antiobiotic is not a bad idea, best to get this cleared up quickly and properly and when you are nearing the end of your antibiotics buy pro-active bifidus type yoghurts or natural yoghurt or for no calories some Acidophillus in your health food shop to flood your system with good bacteria! Also make sure and change your toothbrush after the antiobiotics as you can reinfect yourself with bacteria xxx And don't worry, this will ease! It's miserable though, get well soon hun x
 
#4
Sorry meant to say the pint of water thing every 20 minutes is just for an hour!!! Otherwise you'll just be full of water! :) Also take a nurofen or something with Ibuprofen to reduce the swelling in your urinary tract and lessen the pain when you go x
 

pixiepiratess

Going From Flab to FAB!
S: 15st10lb C: 15st6lb G: 11st0lb BMI: 42.2 Loss: 0st4lb(1.82%)
#5
Thankyou both .. I didnt realise the whole urinary tract thing was so complex! ... Im going to go take my next tablet Can i have paracetamol with antibiotics?
thanks again :) off to fill my water bottle to xx
 

jc1976

Silver Member
S: 17st3.5lb C: 15st9lb G: 11st0lb Loss: 1st8.5lb(9.32%)
#6
Yes you take paracetamol, do you have diclofenac(voltarol)if not ibuprofen in your house? if so and youve taken them before and youve no history of asthma take one of them along with your paracetamol, trust me they work wonder for your sort of pain x
 

jc1976

Silver Member
S: 17st3.5lb C: 15st9lb G: 11st0lb Loss: 1st8.5lb(9.32%)
#7
meant to say dont take voltarol or ibuprofen on an empty stomach x
 
#9
Drink pints and pints of robinsons lemon barley squash. It makes your pee so acidic that it clears it out.

Works brilliantly for thrush too! xxx
 

kittykat

Gold Member
S: 29st0lb
#10
hope your feeling better hun did u manage to get the cranberry juice xxxx
 


Thread starter Similar threads Forum Replies Date
Lipotrim Forum 2
Exante 1
Lipotrim TFR 100% 10
Slim And Save 2
Success Stories 1

Similar threads



Top